# SDR DHL2004804001

- Difficulty date: January 22, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 4 SHORT CIRCUIT LIGHT ILLUMINATED.  SWITCHED TO LOOP-B.  DEFERRED PER MEL 26-2-3 DMI 15475.  NR 4 SHORT CIRCUIT LIGHT ILLUMINATED.  SWITCHED TO LOOP-B.  CHECKED NR 4 ENGINE FIRE LOOP FOR SECURITY, FOUND OK.  REPOSITION LOOP FOR BETTER CLEARANCE CHECKED AS PER M/M 26-10-00.  OPS OK.  THIS CLEARS DMI 15475.
